# SDR DALA2017032602404

- Difficulty date: March 23, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 66,349 hours, 13,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R SLIDE PRESSURE LOW. R/R 4R SLIDE ASSY PER JOB CARD 5200-4473.
